T Nation

T Bomb 2 Side Effects?

I am 21 years old and have been lifting for several months and have just started taking the testosterone booster T BOMB 2. I was wondering what the side effects of these product will be if i continue to use. Is there a chance that it could permanently mess up my hormone levels?

Hey, there, geoffscollard. Welcome to T-Nation! (grin)

At 21 your T levels should be at an all-time high. If you were in your 40s or 50s, it might be helpful, not that I know anything about that particular product.

I’d actually prefer to see you put your time, $$$s, and energy into improving your diet and taking your workouts up a notch. That combined with getting plenty of rest should get you some very nice results.

I hope you’ll take full advantage of the site. There are a ton of articles here on the site (in the eLibrary) about how to improve your diet. There are also some great workouts by some nationally renown strength and conditioning coaches.

Make yourself at home, and if you have any other questions, don’t hesitate to ask.

Backne is prob the most expectant side-effect. Trib seems to hit & miss with individuals, some claim its useless, im 22 & been using it on & off for a couple of years, its the single supplement thats had the greatest effect on my physique, lifts etc…